# SDR CALA0001265

- Difficulty date: August 14, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- Aircraft time: 53,128 hours, 29,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AFT OF THE L-1 DOOR AND APPROXIMATELY 8 INCHES ABOVE FORWARD LAV SERVICE PANEL AT STA 226, LONGERON 17L-18L.  INSPECTION FOUND THE DENT TO BE IN CONDITION (1) PER SRM 53-04, PAGE 218, TABLE C.  THE DENT WAS BLENDED OUT AND THE AREA WAS PRIMED.  THE ITEM WAS PLACED ON DIP REQUIRING REPETITIVE INSPECTION FOR CRACKS VIA DYE PENETRANT OR EXTERNAL EDDY CURRENT ANNUALLY OR EVERY C CHECK, WHICHEVER CONFORMS TO MAINTAIN SCHEDULE.
